# SDR DJFA2006204

- Difficulty date: February 20, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N795TA
- Make and model: Beech 400A
- Aircraft serial: RK284
- Aircraft time: 4,973 hours, 4,066 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Tab
- Condition: Locked
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING TASK 05B006.16 TO CHECK THE DEFLECTION ANGLE OF THE ROLL TRIM SYSTEM DURING A D-LEVEL INSPECTION, THE RIGHT ROLL TRIM TAB BECAME LOCKED IN THE UP POSITION.
